Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for diarrhea

I ate some food last week in my school's dining hall and It gave me diarrhea. I thought that it was just because of the mixtures of things that I ate. I had diarrhea for 2 days or so. But,my stomach has been upset since then, and that's been for about a week now. This morning I went to the bathroom and my stool had dark spots in it,they almost look black. The stool was soft. I feel nauseous,a little dizzy, my stomach hurts, and I have a headache. Can someone help me,please?

I am a 23 year old female. 5'6" & a 1/2. I'm about 155 pounds.
Medical History
I have pollen allergies. I've had inconsistent periods since I began them. I am sexually active,but monogamous. My family has a history of heart conditions. On the other side of my family,there's a history of breast cancer. My maternal grandmother recently passed from it. At age 17 I was thought to have had a heartattack,due to stress. I tend to get stressed a lot. I have a healthy appetite. I don't use drugs,smoke,etc.
Mon, 19 Feb 2018
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
General Surgeon 's  Response
Hello Dear

Warm welcome to HealthcareMagic

I have evaluated your query in details

* Possible intestine infection .
* Primary guidelines for better outcome. Consume plenty of liquids in form of boiled water , lemon juice , coconut water , home made juices , organic tea , coffee , butter milk etc . Prefer soft , light , bland , vegan diet with fresh curd preferably . Avoid all types of oily , spicy , non veg , hot beverages , junk foods , dairy fat , milk , aerated drinks till recovery .
Intake of PPI ( as Omeprazole ) , antibiotics ( with Metronidazole on pack ) Racecadrotil as an anti secretory agent , antispasmodic agent as Dicyclomine help faster recovery , which requires prescription with your doctor .

Hope this will help you for sure.

Wishing you fine recovery .

Welcome for any further guidance.

Regards,
Dr. Bhagyesh ( MS , FMAS - consultant surgeon )
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

MY husband has been vomiting and direeah. It seems like it is slowing down but he is still heaving . It doesn t seem like he has anything more to throw up, but he is. He s been sucking on an ice cube and trying to sip water but nothing wants to stay down. What should I do?

doctor1 MD

Hi. My son is 4 years old. He s having soft to watery stool and stomach ache for 4 days now. I bought a box of erceflora with 10 vials in it to which his pedia always give him on this kind of condition. There s only 3 vials left but still having diarrhea and the urge to defecate is still high although i can see the improvement on the consistency of the stool now. I also gave him pedialyte for rehydration. Should i shift to a different medication now? What can you suggest?

doctor1 MD

I have had watery diarrhea all day (at least 8-9) times. I have taken 1 dose of pepto, 2 doses of keopectate, and 2 Imodium tablets over the course of the day. The diarrhea is still consistent with no change in frequency or consistency. What should I do?

Recent questions on  Breast cancer

doctor1 MD

I have been uncomfortable for two days now I am having this burning feeling in my left breast close to the under arm and right below the under arm is this something I need to worry about or see a doctor for? and when I press on it it tends to hurt worse and then gose away and come back

doctor1 MD

I have a boil under my breast (where band of bra sits). I went to the doctor last week (7 days ago) & was prescribed a 14 day antibiotic. She said the boil would drain by itself & my body would absorb puss. The boil is still very painful & now along the side of my breast, moving away from the boil, it is becoming pink and tender. Like the infection/ puss is moving?? (about a 4 to 5 inch area of breast) Just wondering if this is normal or if I should go back to the doctor. (I am also doing hot packs a few times a day & I had to get a topical pain reliever). Thank you.

doctor1 MD

I am 68 yr old white female. Right side mastectomy 15 yrs ago, Now left breast has painful burning for past 5 days.--no lumps felt. Yearly mammograms detect no problems. Should this be a concern? Pain is not severe but burning is beginning to be a problem.

doctor1 MD

Hello I am on cycle day15 and having dull lower abdominal cramping as well as breast tenderness and dull low backache. I m not exactly sure when I should be ovulating due to irregular cycles the past few months. We have been trying to conceive for several months now. Should I be excited or ?

doctor1 MD

My back is painful in kidney area. This morning there was blood in my urine. I have a dr. apt tomorow for blood work and then an apt. Can I wait till then to see a doctor. Will an antibiotic help if it is an infection. I take handfuls of food...

doctor1 MD

Hi, I am 59 years old, still having vaginal bleeding and have had severe pain in my right breast for over a week. I don't have insurance so the thought of seeing a doctor or having test run is next to impossible. Is it anything to be worried about

doctor1 MD

Can a simple breast cyst turn into a complex one? Can a breast cancer hide behind a cyst and be undetectable?